# SDR SWIA2021111562571

- Difficulty date: August 20, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDRAIL CUPS ARE CORRODED   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED PAX DOOR HAND RAIL CUPS IAW CRJ 200 SRM 51-42-06. COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
